Does abilify cause weight gain? Doc wants to put me on 2 mg and also start on 50 mg pristiq?

Question is Closed Report Mark as Favorite

Responses (1)

20 May 2010

This is one of the side effects listed. Just remember that not everyone is affected by it though. I just want to let you know that I loved being on abilify. I had not felt so normal in a long while. I was not advised when given the med that it would cause high sugar levels. This is a problem for me since I have a history of diabetes in my family and now my labs show that I am heading towards diabetes. If I would of known this or done my research ahead of time instead of just taking whatever meds are giving by my doctor/psych I would not have started it. Just thought you may want to always look into what is giving to you before just taking it. I know that we do seem to just trust our doctors/psych but we have to be the ones to take an extra step and find out what we are given. Good luck with the med. Can't say anything about pristiq.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Pristiq - Has this caused weight gain or loss in you, and if so how much?

I have been taking Lexipro for a year now and although it has helped with my anxiety it has also caused me to gain 10 pounds. I’ve asked my ...

6 answers 2 May 2013

Why exactly does Abilify cause weight gain?

I'll try to keep this brief. I'm a male model, 29 years old and I just signed with an incredible agency, so weight gain is not an option ...

10 answers 30 Oct 2013

Does Latuda cause weight gain in a lot of people or is it extremely rare to gain weight?

Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any ...

3 answers 16 May 2014

Abilify - I have been on Ciparlex for 3 yrs and everything was fine, these last few months my?

... depression has returned. In tears all the time, not motivated to do anything. I have been researching abilify and what concerns me are the side ...

1 answer 14 Jul 2014

Is there a Similar med to Abilify that weight gain may not be an issue? I take for depression?

I take it for depression and have been on it for 4 weeks. I have been dieting but since going on Abilify I cannont lose and have even gained weight.

2 answers 24 Jul 2014